Branch-width, parse trees, and monadic second-order logic for matroids

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/56344

Show full item record


Title: Branch-width, parse trees, and monadic second-order logic for matroids
Author: Hliněný, Petr
Date issue: 2006
Citation: Journal of combinatorial theory. Series B. 2006, vol. 96, issue 3, p. 325-351.
URI: http://hdl.handle.net/10084/56344
ISSN: 0095-8956
DOI: 10.1016/j.jctb.2005.08.005
URI: http://dx.doi.org/10.1016/j.jctb.2005.08.005
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics